# SDR DALA2022120507752

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 65,709 hours, 28,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(9586489) DURING INSPECTION FOUND EMERGENCY LIGHTS AT ROW 16,17,18 INOP. REPLACED BATTERY PACK (M1695) IAW AMM 33-51-06.
